See Alike in...

Alike App

Browser

Mj5

602d

Has anyone taking Humira experience acne or increase in pimples? Have you tried anything that has helped this issue?

    • Derek20

      596d

      Hi, I suffered from this and after reading the consumer leaflet I saw that this is one of the side effects of the drug. I went to a dermatologist who gave me ointments but explained to me that because I continue to take the medicine it won't for sure help. The ointments helped a little but in the end, because I continued to take the medicine it didn't go away completely. If it bothers you a lot, see a doctor, maybe your medicine can be changed to something else.

      • Mj5

        596d

        @Derek20 Thank you. I'll call my Derm and see if they can help. I wish they could develop something that doesn't have so many side effects. Especially nausea.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion